MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 ACETABULAR SYSTEM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 ACETABULAR SYSTEM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat# 110010242 lot# 66481536; g7 osseoti 3 hole shell 48mm c.Cat# 110010243 lot# 66363486; g7 osseoti 3 hole shell 50mm d.G2: foreign ¿ japan.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial hip procedure, the shell was inserted and the liner could not be inserted.The attempt was made to insert a second liner, which could also not be inserted.A second shell was inserted.The attempt was made to insert two new liners and both could not be inserted.A third liner was able to inserted into the shell to complete the surgery.The surgeon reported that the shell was not stable during liner insertion due to fragile bone quality.There was a 10-15 minute delay to surgery.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial hip procedure, the shell was inserted and the liner could not be inserted.The attempt was made to insert a second liner, which could also not be inserted.A second shell was inserted.The attempt was made to insert two new liners and both could not be inserted.A third liner was able to inserted into the shell to complete the surgery.The surgeon reported that the shell was not stable during liner insertion due to fragile bone quality.The surgeon used screws to fix the unstable cup.There was a 10-15 minute delay to surgery.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6.All liners item and lot etch were confirmed.All liners have damage to multiple areas.Inner and outer spherical surfaces, anti rotation scallops, cutouts, and rim face.Damage includes indentations, burrs, gouges, scratches.Reference photos for each lot damage type.A review of the device history records identified no related deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7 ACETABULAR SYSTEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19554589
Report Number0001822565-2024-02019
Device Sequence Number6730065
Product Code LPH
UDI-Device Identifier00889024520417
UDI-Public(01)00889024520417(17)290225(10)66484387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number30123203
Device Lot Number66484387
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/12/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer10/03/2024
11/08/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date10/29/2024
11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown